# SDR UALA2011032101323

- Difficulty date: March 19, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,880 hours, 10,743 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pressure Switch
- Part number: 214C401113
- Condition: Faulty
- Location: Pax O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN SYSTEM FAILED ALTITUDE PRESSURE SWITCH TEST.  DEFERRED FOR C08 TEST FLIGHT NR 1 ONLY.  AWAITING ALTITUDE PRESSURE SWITCH, P/N 214C40-1-113.  REPLACED S119 ALTITUDE PRESSURE SWITCH PER MM.  OPS CHECKED GOOD IAW MM.
